| Model Number |
SYNERGY RESECTION SHAVER CONSOLE |
| Medical Device Problem Code |
Display or Visual Feedback Problem (1184)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/25/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The evaluation confirmed the reported event and attributed to normal wear and tear based on age of device.
Event or Problem Description
It was reported the console is producing a critical error message when it is powered on.In addition it is creating a burning smell.This occurred during set up and it was pulled from the room and was not used.